# SDR ASOA99164

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY FLOOR LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED WIRING ON FLOOR LIGHTS.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT RELEASED FOR FURTHER SERVICE.  (X)
